# SDR USAA2015020300011

- Difficulty date: January 29, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508125
- Part serial: AA5182
- Condition: Damaged
- Location: Zone 800
- Part time: 11,667 hours, 1,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DAMAGED FROM STOCK.  BACKBOARD HAS A 1 INCH HOLE THRU IT.  DAMAGE REPORTED FROM SHIPPING CRATE.
